# SDR DALA2019111166539

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1346936) DAMAGE SPRING-PIN RTNR ON BOLT STOP OF NO 2 PASSENGER DOOR RH (CPAX). CORRECTIVE ACTION: SPRING-PIN RTNR ON BOLT STOP OF NO 2 PASSENGER DOOR RH (CPAX) WAS REPLACED PER B757-200 AMM 52-11-00-825-001 STEP G(4).
